# SDR ASAA2013123012273

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,623 hours, 8,541 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC MENU PAGE DOES NOT HAVE A SATCOM PROMPT, SO UNABLE TO USE SATCOM.  ACFT GROUNDED.  REF FIM TASK 23-15-00-23-801, ACCOMPLISHED MANUAL POWER RECYCLE OF IRIDIUM TRANSCEIVER, SAT COM PROMPT APPEARS NORMAL.
